TheLupusSite.com banner

1 - 5 of 5 Posts

·
Registered
Joined
·
31 Posts
Discussion Starter #1
Well I had my appointment again today and have to go back again next week to see the consultant again I have been on steroids for the past few weeks , I blurted out and told them just how I felt today. angry one minute and an emotional wreck the next,.I had my urine tested and it showed glucose and blood .. told not to worry!! but then it was decided that I needed to start a reducing regime on the steroids. 10mg one day and 15mg the other for two weeks then bring it down again and start taking methotrexate 7.5mg and folic this week and go back next week to see consultant and neurologist for the numbness in my toes and dont laugh my nose and mouth..this has been getting worse over the last few days ..consultant was not sure but thinks a few more tests are required ..what now? the steroids did bring the swelling in my legs down but the pain is worse.. will the swelling come back ? :worried:

Ellenxxx
 

·
Registered
Joined
·
2,404 Posts
Ellen, I would not be able to guess at how you are going to respond to treatment. The methotrexate should be a help in reducing the steroids. You are starting on a nice low dose of methotrexate so hopefully you will not get many side effects.
I hope it all helps you. Don't forget that your Consultant may like you to have a Flu jab and Pneumonia jab due to the Metho. making you more susceptible to illness. (You may already have had these jabs, but a reminder is good)
x Lola
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
Ellen,
No one can say if the swelling is gone. I had to be put on a fluid pills as I swell like a blow fish. The joints are worse for pain. You may have to ask for something to help with this. It could be short term or may have to be long term it is all dependant on your body. Take a breath and hope for the best and no new problems or dx.
 

·
Registered
Joined
·
31 Posts
Discussion Starter #4
Hi , I know that there is the chance the swelling may come back for a while until things get under control ,but which is worse swelling or the other person I have become just lately....:( think I can stand the swelling and still be me...Thanlk Lola for the reminder..no nothing was mentioned but I am back again this week to see the consultant so will ask him..thank you once again.Have already started reducing the steroids as told to do so..will keep you updated.

Ellen xxx
 

·
Administrator
Joined
·
10,167 Posts
Hi Ellen,

Prednisone has the same effect on me in the higher doses. The simplest thing will set the emotions on overdrive.

It does sound funny to say your nose and mouth are numb, but it does happen to some of us. Good luck with your neurology appointment. Let us know how it goes.

Take care,
Lazylegs
 
1 - 5 of 5 Posts
Top